# SDR QXEA2013021200382

- Difficulty date: February 12, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 28,224 hours, 29,222 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HOLD OPEN LATCH DOES NOT SPRING TO THE LOCK POSITION.  CLEANED AND LUBED THE HOLD OPEN LATCH MECHANISM.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
